I just got my lab work back from an insurance screening and the results was very surprising. To start I only have maybe at the most a glass of wine a week. I weigh 138 LBs, and I have never done drugs.
The results were GLUcose 76
Alk. PHOS. 51
BILI TOT 0,5
AST (SGOT) 51
ggt (ggtp) 44
tot protein 6.2
HDL CHOLESTEROL 64
LDL (CALCULATED) 68
CHOL/HDL CHOL RATIO 2.3
LDL/HDL RATIO 1.07
The HEP CAb was negative.
I am a woman. I workout quite a bit (about 10 hours a week)but now I am concerned. Could my training have caused this. I eat very healthy with a low fat diet. I feel great. What could cause this and what can I do to lower these?
There can be many causes for elevated liver enzymes. This can include alcohol use, hepatitis or various liver diseases (autoimmune hepatitis, biliary cirrhosis etc.).
A reasonable workup at this time would be an ultrasound of the liver as well as blood tests for hepatitis. I would also abstain from alcohol and repeat the tests within 1 month.
If these tests are negative, monitoring the liver enzymes serially is a reasonable approach. If they continue to rise, a liver biopsy can be discussed for a more definitive diagnosis.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Have posted on other thread by mistak - sorry! Please can anyone offer a little advice? 12yrs ago pain was extreme in left leg & hip. Then cam exhaustion, bleeding gums,pain in right abdomen,muscle spasm, white spots on skin of arms, anaemia as in folic accid. I was dx with FMS/CFS & did not quite believe in this. I was given strong pain medication and valium for muscle spams-anxiety. 3 months ago I asked doctor to take a Liver Function Test because I am in much pain & am worse than ever b4 - exhausted. Have had another break to my leg. 3 in the past 2yrs. Am also due to have surgery (hysterectomy)am concerned that liver is already posisoned - wont anaesthetic cause further posining? My docto is trying to be protective. I had been taking Solpadol eff. for the pat 10yrs at the rate of 8 daily. 500mg Paracetamol plus 30mg Codeine. Doctor now tells me he is concerned about my liver because As above liver enzymes are elevated with no known cause. He keeps asking have I taken Alchohol - the answer is No! have had more testing and still Liver Enzymes are elevated. Have had no paracetamol for 3 months. Dx was fibromyalgia/chronic fatigue. I am now 46yrs and feel like 90yrs old. Red Blood cells are still clumping together for oxygen. I was OK until my doctor has said "He does not know what to do" any advice please? I am gettting weaker & need to know what this could mean? thanx in advance donna - foreverfiends1.
Had forgotten to add - ankle sweeling has gone down. abdomen is swollen. always feel cold. pain in most joints (arthritus) Feel as if I have a viral infection that is getting worse & am completely exhausted. May have Anaemia as in Folic Acid. Am going for Ultrasound & my doctor says he will get treatment for liver after I have had a hysterectomy. I am concerned that Anaesthetic could prove poisonous. painful lums/bruising on lower legs and some kind brown rash on feet and legs. I am presently taking diazepam, amitryptyline and codeine. Am seeing doctor again this week because liver enzyme tests are wrong for the 3rd month. Any information would help please? Donna
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.